# SDR SWIA202158186

- Difficulty date: April 9, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS333 FRAME CRACKED BETWEEN STR1L AND STR2L     (C-CHECK RO 5/16/2021)    REMOVED AND INSTALLED FRAME SECTOR 601R32004-41 REF. CRJ 200 SRM 51-42-06,  CRJ-200-SRM 51-42-21. DRAWING 601R31522 REV AC AND DRAWING 601R31016 REV D. COMPILED WITH 51-900-1003-SKY AND PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
